# SDR SIMA201103402

- Difficulty date: January 29, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N733KR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145368
- Aircraft time: 22,703 hours, 20,160 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Support Bracket
- Part number: 12013434001
- Condition: Chafed
- Location: Apu Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND AUXILIARY POWER UNIT COWL HAD CHAFED SKIN AND ELONGATED HOLES AT AFT MOST DRAIN PUMP TUBING SUPPORT BRACKET ATTACH POINT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED APU COWL IN ACCORDANCE WITH ENGINEERING ORDER EM-53MR-1755.  THE AIRCRAFT WAS RETURNED TO SERVICE.
